# SDR 6CBA20131012130

- Difficulty date: December 10, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N729AF
- Make and model: Pilats PC1247
- Aircraft serial: 729
- Aircraft time: 5,830 hours, 5,451 cycles
- Engine: Pwa PT6A67B
- Engine time: 5,729 hours, 5,353 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Fork
- Condition: Damaged
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD NOISE ON EXTENSION & RETRACTION OF LG.  VISUAL INSPECTION OF NOSE WHEEL BAY SHOWED RUBBING.  THE ACFT WAS FERRIED TO PSM FOR REPAIRS.  THE NOSE GEAR STRUT WAS DISASSEMBLED, THE STRUT FLUID WAS FOUND DIRTY, MAIN BARREL NUT, PISTON TUBE, NLG DOOR ATTACHMENT ROD & ATTACHING HARDWARE NEEDED REPLACEMENT.  THERE WAS SLIGHT DAMAGE TO THE NOSE GEAR FORK & IT WAS REPAIRED IAW CMM 32-20-05. THE STRUT & NOSE LANDING GEAR WAS REASSEMBLED, SERVICED & REINSTALLED IAW CMM 32-20-05, AMM 12-A-32-20-00-00A-902A-A, 12-A-32-40-02-00A-920A-A, AN EXTENSION RETRACTION ADJUSTMENT TEST WAS ACCOMPLISHED WITH NO DEFECTS NOTED.
